# SDR AALA201706209009

- Difficulty date: June 15, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 49,607 hours, 28,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING OUTBOARD FLAP (INTERNALLY) FRONT SPAR ATTACHMENT AT TRACK NR 4.  REPLACED OTBD FLAP IAW JOB CARD 26L00027009.
